# SDR ASAA2021100236142

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,950 hours, 16,350 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LT ILLUMINATED AND WOULD NOT RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 820 FOUND THIS PACK TCV ON VERIFY STEP. PRESSED PACK TRIP RESET AND PERFORMED PACK TEMP BITE PER FIM 21-62 TASK 801 AND FAULT CLEARED. RAN R/H PACK ON HIGH TO VERIFY OPS TEST GOOD PER B737-800 AMM 21-61-00-700-807-002.
